# SDR AALA201703059008

- Difficulty date: March 2, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 29,543 hours, 4,349 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546
- Part serial: R559C
- Condition: Odor
- Location: Zone 100
- Part time: 68,106 hours, 9,775 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AT MCO, FLIGHT ATTENDANTS REPORTED CABIN ODOR ON DESCENT PASSING THROUGH 8,000 FEET. MAINTENANCE FOUND STRONG CABIN ODOR WITH ENGINE BLEED OFF APU ON. SOURCE OF ODOR ISOLATED TO APU ON FERRY FLIGHT FROM MCO TO CLT. MAINTENANCE REPLACED APU PER JOB CARD 33L31549001.
